Adalimumab side effects

I’ve been on adalimumab for about 5 weeks now and for a few days after each injection my tinnitus gets loads worse. Has anyone else experienced this?

Comments

  • jamieA
    jamieA Member Posts: 657

    Hi @EddieBear

    I've been on Amgevita(adalimumab) for two and a half years. I've also had tinnitus for the last 30+ years. I've not noticed my tinnitus to be worse after my injection though. I can't recall seeing any comments on here about that particular adverse reaction. It might be a good idea to call your rheumatology clinic to get it checked out.

  • PeterJ
    PeterJ Administrator Posts: 872

    Hello @EddieBear and welcome to the Community.

    I think the reply from @jamieA was good and it would be as well to contact your rheumatology clinic. You might also be interested in the following from our website as some background information.

    Hope it gets resolved for you

    Best wishes

    Peter

    Need more help? - call our Helpline on 0800 5200 520 Monday to Friday 9am to 6pm